# SDR SWAA2017061214272

- Difficulty date: June 7, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 55,071 hours, 32,241 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER LEADING EDGE RIB AT STA 92.5 CRACKED.  R&R RIB IAW SRM AND DWG.
